# SDR MASA2015091812398

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 14,049 hours, 13,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON.  RE-TESTED LIGHTS OPS GOOD.
